# SDR AALA201710309023

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 51,900 hours, 29,843 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200200
- Part serial: NSN705
- Condition: Corroded
- Location: Lt Mlg
- Part time: 51,900 hours, 6,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT MAIN LANDING GEAR REAR PINTLE PIN. REPLACED PINTLE PIN ASSEMBLY PER JOB CARD NO 26T00032001.
